advertisement
Question
Posted by: Mother of ONE | 2009/03/04

Three month injection

I stated the injection in May 08, I had it again in Aug 08. When I was due for one in Oct 08, I decided not to go. I had my period in Oct. I went to visit my boyfrind in december. I had light spotting in January and I have not had a period since. Is it that my period is irregular due to the fact that I went on the injection, or is it possible that I am pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be either . The only way to know is with a pregnancy test.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement